American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Steve Hofmann, Carlos Kenig, Svitlana Mayboroda and Jill Pipher. Square function/non-tangential maximal function estimates and the Dirichlet problem for non-symmetric elliptic operators. J. Amer. Math. Soc. 28 (2015) 483-529.
Abstract, references, and article information   
View Article: PDF

[2] Ronald DeVore and Guergana Petrova. The averaging lemma. J. Amer. Math. Soc. 14 (2001) 279-296. MR 1815213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Christopher D. Sogge. Concerning Nikodym-type sets in 3-dimensional curved spaces. J. Amer. Math. Soc. 12 (1999) 1-31. MR 1639543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Terence Tao, Ana Vargas and Luis Vega. A bilinear approach to the restriction and Kakeya conjectures. J. Amer. Math. Soc. 11 (1998) 967-1000. MR 1625056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael Christ and Alexander Kiselev. Absolutely continuous spectrum for one-dimensional Schrödinger operators with slowly decaying potentials: Some optimal results. J. Amer. Math. Soc. 11 (1998) 771-797. MR 1621882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. Schlag. A generalization of Bourgain's circular maximal theorem. J. Amer. Math. Soc. 10 (1997) 103-122. MR 1388870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andreas Seeger. Singular integral operators with rough convolution kernels. J. Amer. Math. Soc. 9 (1996) 95-105. MR 1317232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anthony Carbery, Stephen Wainger and James Wright. Hilbert transforms and maximal functions associated to flat curves on the Heisenberg group . J. Amer. Math. Soc. 8 (1995) 141-179. MR 1273412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1